Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hope11111

Vitamin supplements causing hot flushes

Recommended Posts

I've been getting hot flushes since taking new vitamin supplements. I have never had a hot flush before. If I remember correctly I had the first one three days after beginning taking them, then a couple of days later I had another, then I think over a week until I had another but now I have had one every day for the last four days and I'm beginning to worry. At first I was unsure of the cause but after analysing what I have eaten, taken since they began I have realised that it is most likely one of the supplements I am taking. I have been taking these for four weeks now, I don't want to stop taking all of them as they are helping my skin, but does anyone know which one is causing the hot flushes?

Niacin, Vitamin B3 100mg,

Vitamin C 500mg,

Vitamin A 8,000 i.u.

Vitamin E 100 i.u.

I have been taking the below for four months so I don't think they are the cause, but for reference the other supplements I take are:

Omega 3 fish oil 1,000mg,

Evening primrose oil 1,000mg (with Vitamin E 68 i.u.),

Zinc 15mg,

L-lysine 1,000mg,

Vitamin D3 1,000 i.u.

Does someone know which supplement is causing the hot flushes? Any help or input would be much appreciated.

Edited by Hope11111

Share this post


Link to post
Share on other sites

Could one of the supplements cause the Niacin to react? I have taken the Niacin separately and had no reaction and have also taken the Vitamin A separately and had no reaction. Today I again took them all together and it cause me to flush. It would be logical that it is the Niacin but I do not flush when it is taken alone, what could be causing it to react, if it is indeed the Niacin?

Share this post


Link to post
Share on other sites
I've been getting hot flushes since taking new vitamin supplements. I have never had a hot flush before. If I remember correctly I had the first one three days after beginning taking them, then a couple of days later I had another, then I think over a week until I had another but now I have had one every day for the last four days and I'm beginning to worry. At first I was unsure of the cause but after analysing what I have eaten, taken since they began I have realised that it is most likely one of the supplements I am taking. I have been taking these for four weeks now, I don't want to stop taking all of them as they are helping my skin, but does anyone know which one is causing the hot flushes?

Niacin, Vitamin B3 100mg,

Vitamin C 500mg,

Vitamin A 8,000 i.u.

Vitamin E 100 i.u.

I have been taking the below for four months so I don't think they are the cause, but for reference the other supplements I take are:

Omega 3 fish oil 1,000mg,

Evening primrose oil 1,000mg (with Vitamin E 68 i.u.),

Zinc 15mg,

L-lysine 1,000mg,

Vitamin D3 1,000 i.u.

Does someone know which supplement is causing the hot flushes? Any help or input would be much appreciated.

I can almost certainly say it's the niacin. I just took one myself an hour ago and had a pretty intense flush. This 100% natural though and quite a few people prefer the flush kind to the non flush type (both do the job where i'm concerned but i have to admit i like the warm feeling you get from a flush even if it is itchy at times)

Share this post


Link to post
Share on other sites

p.s. another weird reaction to the niacin is that it makes my eyes go a lovely shade of light blue...pity they dont stay that way :rolleyes:

Share this post


Link to post
Share on other sites

Niacin (B3) may cause flushing, tingling and skin reddening, particularly on an empty stomach.. For this reason, there' another type of niacin called flush-free.

It's "niacin as inositol hexanicotinate". You can find it anywhere, and it has the same effects of the standard niacin (w/o flush, of course). :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×